Low weight problem
Hello dr, i am 26 yrs old female.my height is almost 5ft and weight is only 35kg.i look too skinny my friends relatives are tease me a lot.i cant even wear jeans or body fitting cloths.i took neorobon and ciplactin tablets according to my family dr. prescription.i get weight from 34 to 42 but after stopping these medicines i lost my appetite and feeling like nausea a lot.and lost my weight rapidly untill now my weight is only 34/35.whenever i try to eat more a bit a feel nauseaus even i tried to eat a small meals in a day to increase my appetite but it dnt wrk.also i do workouts at home but still the result is same.my main problem is feeling nausea after eating extra food.plz suggest me what to do in this case i just want to look better.
Like the answers? Chat privately with the doctor of your choice
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.